# SDR U2RA201206148602

- Difficulty date: June 14, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N763CA
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 53,893 hours, 23,065 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Condition: Galled
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE 1/B SIDE LOAD FITTING TWO FASTENER HOLES GALLING AND ELONGATED.
